It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Reflex Sympathetic Dystrophy (RSD) (CRPS) Message Board


Reflex Sympathetic Dystrophy (RSD) (CRPS) Board Index


[QUOTE=jodom1979;3234419]Thanks kim,


I appreciate you listening to my ranting. Im going to wait my 10 days and if all goes bad, I will takecare of this myself. Nobody ever died from withdrawing from opiates. You just got to keep an eye on your BP so it does cause a stroke or anything like that. Getting severe case of the runs can be controlled with immodium. Im tougher than all of this and will not be controlled by a doctor. IMO in the end everyone who is on them is going to have troubles of some sort beyond their control.... either it be finding a new doctor, needing a small increase due to tolerance... its just not worth it.. I would rather just suffer and live with the pain..

Besides, I might be moving anyways in the future and if so, I will have to start all over AGAIN with a NEW doctor and fight to get my pain controlled... do you really think this is all worth it?[/QUOTE]

Good Morning, Jon!:)
You are most welcome, hey, you listened to mine for days:eek: I was just returning the favor. No, nobody ever died, but you'll think you are:mad: Like I said you will be my hero if you can pull it off. But I think she will ween you so it's not as bad and I really hope your pain is tolerable when you do. Do I think it's worth it? Yes, I do. Your health and well being is so worth it. The pain can get so horrible it's dangerous. Your body can't deal with it. Thats what I'm worried about in your case. Hopefully it will be ok. But God Forbid, it spread and you get it elsewhere, you will rethink the the pain meds for sure. You are just very discouraged right now and rightfully so, I am too. I'm not as couragous as you are though. I'm fighting for my meds, at least go down in mgs to the bare minimum. When my starts up in my back, thats the absolute worse. Yesterday, my back and hip began BURNING:blob_fire . It was the worse feeling and I still have mine in my system! What the heck will it feel like without anything??? Why go through life in horrible pain? It's crazy:dizzy: I'm just worried about you. I mean we have a disease that even has the word "pain" in the name.
When mine was in the first stages like you, I was just on Lortabs. As it progressed, I had to have something else. Back then I could say that I didn't need anything either stronger. But by the second year,and third year, mine was spreading and getting worse as far as pain goes. I hate to sound like a negative nelly, but I'm just trying to tell you straight up and not pull any punches. Thats why I'm terrified of them taking away the one thing that makes my life somewhat liveable. And if on what you are on keeps you mobile and possibly working, then why not?
Well, maybe you can find a Dr where you are moving to help you. They are out there. I know you don't want to be dependent on them and the stories on here for sure has made you skiddish about it, but there also is people on here that have good stories about their Doc's. There are docs that are willing to try unconventional treatments. They aren't here in Ky I don't think and I wish I could move to Arizona, there is a doc there that does ketamine and has excellent results. And Hyperbaric chambers. I heard that helps with ths too.
As Dennis Miller says," This is just my opinion, I could be wrong!" HA HA.

Kim:D :wave:
Let me know what happens when you go back to your Dr. OK?





All times are GMT -7. The time now is 05:20 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!